Home News Man suffers excruciating 3-day er3ction after Viagra overdose
News - October 17, 2023

Man suffers excruciating 3-day er3ction after Viagra overdose

A man was left with a painful three-day erection after overdosing on Viagra. The 46-year-old man, whose identity has been kept secret to save his embarrassment, had to be rushed to the hospital after taking several 50mg sildenafil tablets, the chemical name for Viagra. Top urologist Dr Andre Brasileiro warned: “Sildenafil, the chemical name for Viagra, is a safe medication. However, like all drugs, it needs to be used under medical guidance. There is a common habit among the population of self-medication, and situations like this are a consequence of it.” He explained: “When we specifically talk about medication-related causes, in this case, the use of sildenafil in doses above the usual, what happens is that for an erection to occur, the cavernous bodies of the penis need to relax and allow blood to enter.  “When the patient took a higher dose of sildenafil than usual, the relaxation occurred excessively, and the blood that entered the cavernous bodies did not return to circulation, maintaining the erection, which over time becomes very painful.” He added that medications should be prescribed by a specialist, and self-medication is discouraged for the patient’s safety.The post Man suffers excruciating 3-day er3ction after Viagra overdose appeared first on Linda Ikeji Blog.

Check Also

Senate Confirms Hafsat Bakare As NFIU Boss

The Senate has confirmed Hafsat Bakare as the Director/Chief Executive Officer of the Nige…